Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über die Approximation von komplexen Linearformen

  • 14 Accesses

This is a preview of subscription content, log in to check access.


  1. 1)

    Oppenheim, “Diophantische Approximationen in imaginär quadratischen Zahlkörpern”, Mh.46, S. 196.

  2. 2)

    Hofreiter, “Über die Endlichkeit der Klassenzahl”, Mh.45, S. 203.

  3. 3)

    Hlawka, Dissertation Wien 1937.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hofreiter, N. Über die Approximation von komplexen Linearformen. Monatsh. f. Mathematik und Physik 46, 313–316 (1937). https://doi.org/10.1007/BF01792685

Download citation